# SDR SWAA991426

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N676SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23288
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 07912
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BC1 CHECK, FOUND EEPLS COVER DAMAGED AT FWD SECTION AND MISSING AT CENTER SECTION.  REPLACED BOTH COVERS PER MM.
